skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on October 29, 2020

Title: Path-accelerated stochastic molecular dynamics: Parallel-in-time integration using path integrals

Authors:
 [1]; ORCiD logo [2]; ORCiD logo [1]
  1. Division of Chemistry and Chemical Engineering, California Institute of Technology, Pasadena, California 91125, USA
  2. Department of Chemistry, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139, USA
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1572415
Grant/Contract Number:  
FOA- 0001912
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Journal of Chemical Physics
Additional Journal Information:
Journal Name: Journal of Chemical Physics Journal Volume: 151 Journal Issue: 16; Journal ID: ISSN 0021-9606
Publisher:
American Institute of Physics
Country of Publication:
United States
Language:
English

Citation Formats

Rosa-Raíces, Jorge L., Zhang, Bin, and Miller, III, Thomas F. Path-accelerated stochastic molecular dynamics: Parallel-in-time integration using path integrals. United States: N. p., 2019. Web. doi:10.1063/1.5125455.
Rosa-Raíces, Jorge L., Zhang, Bin, & Miller, III, Thomas F. Path-accelerated stochastic molecular dynamics: Parallel-in-time integration using path integrals. United States. doi:10.1063/1.5125455.
Rosa-Raíces, Jorge L., Zhang, Bin, and Miller, III, Thomas F. Mon . "Path-accelerated stochastic molecular dynamics: Parallel-in-time integration using path integrals". United States. doi:10.1063/1.5125455.
@article{osti_1572415,
title = {Path-accelerated stochastic molecular dynamics: Parallel-in-time integration using path integrals},
author = {Rosa-Raíces, Jorge L. and Zhang, Bin and Miller, III, Thomas F.},
abstractNote = {},
doi = {10.1063/1.5125455},
journal = {Journal of Chemical Physics},
number = 16,
volume = 151,
place = {United States},
year = {2019},
month = {10}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on October 29, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Scalable molecular dynamics with NAMD
journal, January 2005

  • Phillips, James C.; Braun, Rosemary; Wang, Wei
  • Journal of Computational Chemistry, Vol. 26, Issue 16, p. 1781-1802
  • DOI: 10.1002/jcc.20289